Alert archive / Kansas / Freeze Warnings in 2014
Freeze Warning 2, NWS Wichita, KS
NWS Wichita, KS issued this freeze warning at Apr 13, 2014, 4:38 PM CDT for 26 counties in Kansas. It took effect at Apr 14, 2014, 11:00 PM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2014, 4:38 PM CDT (21:38 UTC)
- In effect from
- Apr 14, 2014, 11:00 PM CDT
- Expired
- Apr 15, 2014, 9:00 AM CDT
- In force
- 10 hr
- Issued by
- NWS Wichita, KS
All 26 counties
Allen County, KS, Barton County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Ellsworth County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Labette County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Montgomery County, KS, Neosho County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS, Wilson County, KS, Woodson County, KS
The radar
The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 9.6 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 923 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 873 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 290 m²/s²
- 0-3 km storm-relative helicity
- 384 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 13.1
The text
As transmitted, in the capitals the NWS used until 2016.
077 WWUS73 KICT 132138 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 438 PM CDT SUN APR 13 2014 KSZ032-033-047>051-141145- /O.UPG.KICT.FZ.A.0001.140414T0900Z-140414T1400Z/ /O.NEW.KICT.FZ.W.0001.140414T0900Z-140414T1400Z/ /O.UPG.KICT.FZ.A.0002.140415T0400Z-140415T1400Z/ /O.NEW.KICT.FZ.W.0002.140415T0400Z-140415T1400Z/ /O.CON.KICT.WI.Y.0020.000000T0000Z-140414T0200Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON 438 PM CDT SUN APR 13 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM CDT MONDAY... ...FREEZE WARNING IN EFFECT FROM 11 PM MONDAY TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT MONDAY. A FREEZE WARNING HAS ALSO BEEN ISSUED FROM 11 PM MONDAY TO 9 AM CDT TUESDAY. THE FREEZE WATCHES ARE NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * TIMING...STRONG WINDS WILL PERSIST INTO THIS EVENING. TEMPERATURES WILL START TO DROP BELOW FREEZING AROUND 3 AM MONDAY MORNING AND THEN AGAIN AROUND 10 PM MONDAY NIGHT. * WINDS...SUSTAINED 25 TO 35 MPH WITH GUSTS OVER 45 MPH. * TEMPERATURES...LOWS WILL BETWEEN 30 AND 32 ARE EXPECTED EARLY MONDAY MORNING. LOWS TUESDAY MORNING WILL RANGE FROM THE LOWER 20S IN CENTRAL KANSAS...TO THE MID 20S OVER SOUTH CENTRAL AND SOUTHEAST KANSAS. * IMPACTS...WINDS WILL MAKE TRAVEL ON EAST WEST ROADS A CHALLENGE...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE BELOW FREEZING TEMPERATURES WILL IMPACT THOSE PLANTS AND TREES THAT HAVE BEGUN TO GROW. A HARD FREEZE IS LIKELY MONDAY NIGHT AND TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ052-067-068-082-083-091-092-141145- /O.UPG.KICT.FZ.A.0002.140415T0400Z-140415T1400Z/ /O.NEW.KICT.FZ.W.0002.140415T0400Z-140415T1400Z/ /O.NEW.KICT.FZ.W.0001.140414T0900Z-140414T1400Z/ /O.CON.KICT.WI.Y.0020.000000T0000Z-140414T0200Z/ MARION-RENO-HARVEY-KINGMAN-SEDGWICK-HARPER-SUMNER- INCLUDING THE CITIES OF...MARION...HUTCHINSON...NEWTON... KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON 438 PM CDT SUN APR 13 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM CDT MONDAY... ...FREEZE WARNING IN EFFECT FROM 11 PM MONDAY TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT MONDAY. A FREEZE WARNING HAS ALSO BEEN ISSUED FROM 11 PM MONDAY TO 9 AM CDT TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * TIMING...STRONG WINDS WILL PERSIST INTO THIS EVENING. TEMPERATURES WILL START TO DROP BELOW FREEZING AROUND 4 AM MONDAY MORNING AND THEN AGAIN AROUND 10 PM MONDAY NIGHT. * WINDS...SUSTAINED 25 TO 35 MPH WITH GUSTS OVER 45 MPH. * TEMPERATURES...LOWS WILL BETWEEN 30 AND 32 ARE EXPECTED EARLY MONDAY MORNING. LOWS TUESDAY MORNING WILL BE IN THE MID 20S. * IMPACTS...WINDS WILL MAKE TRAVEL ON EAST WEST ROADS A CHALLENGE...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE BELOW FREEZING TEMPERATURES WILL IMPACT THOSE PLANTS AND TREES THAT HAVE BEGUN TO GROW. A HARD FREEZE IS LIKELY MONDAY NIGHT AND TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ053-069>071-093-094-141145- /O.UPG.KICT.FZ.A.0002.140415T0400Z-140415T1400Z/ /O.NEW.KICT.FZ.W.0002.140415T0400Z-140415T1400Z/ /O.NEW.KICT.FZ.W.0001.140414T0900Z-140414T1400Z/ CHASE-BUTLER-GREENWOOD-WOODSON-COWLEY-ELK- INCLUDING THE CITIES OF...COTTONWOOD FALLS...EL DORADO... AUGUSTA...EUREKA...YATES CENTER...WINFIELD...ARKANSAS CITY... HOWARD 438 PM CDT SUN APR 13 2014 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM CDT MONDAY... ...FREEZE WARNING IN EFFECT FROM 11 PM MONDAY TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT MONDAY. A FREEZE WARNING HAS ALSO BEEN ISSUED FROM 11 PM MONDAY TO 9 AM CDT TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TIMING...TEMPERATURES WILL START TO DROP BELOW FREEZING AROUND 4 AM MONDAY MORNING...AND THEN AGAIN AROUND 10 PM MONDAY NIGHT. * TEMPERATURES...LOWS WILL BETWEEN 30 AND 32 ARE EXPECTED EARLY MONDAY MORNING. LOWS TUESDAY MORNING ARE GOING TO BE IN THE MID 20S. * IMPACTS...THE BELOW FREEZING TEMPERATURES WILL IMPACT THOSE PLANTS AND TREES THAT HAVE BEGUN TO GROW. A HARD FREEZE IS LIKELY MONDAY NIGHT AND TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ072-095-096-098>100-141145- /O.UPG.KICT.FZ.A.0002.140415T0400Z-140415T1400Z/ /O.NEW.KICT.FZ.W.0002.140415T0400Z-140415T1400Z/ ALLEN-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...IOLA...FREDONIA...CHANUTE...ERIE... SEDAN...COFFEYVILLE...INDEPENDENCE...PARSONS 438 PM CDT SUN APR 13 2014 ...FREEZE WARNING IN EFFECT FROM 11 PM MONDAY TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM MONDAY TO 9 AM CDT TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TIMING...TEMPERATURES WILL DROP BELOW FREEZING AROUND 10 PM MONDAY NIGHT. * TEMPERATURES...LOWS TUESDAY MORNING WILL BE IN THE MID 20S. * IMPACTS...A HARD FREEZE IS LIKELY STARTING LATE MONDAY NIGHT. THE BELOW FREEZING TEMPERATURES WILL IMPACT THOSE PLANTS AND TREES THAT HAVE BEGUN TO GROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
6 follow-up statements
646 WWUS73 KICT 140149 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 849 PM CDT SUN APR 13 2014 KSZ032-033-047>052-067-068-082-083-091-092-141600- /O.EXP.KICT.WI.Y.0020.000000T0000Z-140414T0200Z/ /O.CON.KICT.FZ.W.0001.140414T0900Z-140414T1400Z/ /O.CON.KICT.FZ.W.0002.140415T0400Z-140415T1400Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- RENO-HARVEY-KINGMAN-SEDGWICK-HARPER-SUMNER- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...HUTCHINSON... NEWTON...KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON 849 PM CDT SUN APR 13 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT MONDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM MONDAY TO 9 AM CDT TUESDAY... ...WIND ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING. A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT MONDAY. A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM MONDAY TO 9 AM CDT TUESDAY. * TIMING...TEMPERATURES WILL START TO DROP BELOW FREEZING AROUND 4 AM MONDAY MORNING AND THEN AGAIN AROUND 10 PM MONDAY NIGHT. * TEMPERATURES...LOWS WILL BE BETWEEN 30 AND 32 EARLY MONDAY MORNING. LOWS TUESDAY MORNING WILL BE IN THE MID 20S. * IMPACTS...THE BELOW FREEZING TEMPERATURES WILL IMPACT THOSE PLANTS AND TREES THAT HAVE BEGUN TO GROW. A HARD FREEZE IS LIKELY MONDAY NIGHT AND TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ053-069>071-093-094-141600- /O.CON.KICT.FZ.W.0001.140414T0900Z-140414T1400Z/ /O.CON.KICT.FZ.W.0002.140415T0400Z-140415T1400Z/ CHASE-BUTLER-GREENWOOD-WOODSON-COWLEY-ELK- INCLUDING THE CITIES OF...COTTONWOOD FALLS...EL DORADO... AUGUSTA...EUREKA...YATES CENTER...WINFIELD...ARKANSAS CITY... HOWARD 849 PM CDT SUN APR 13 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT MONDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM MONDAY TO 9 AM CDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT MONDAY. A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM MONDAY TO 9 AM CDT TUESDAY. * TIMING...TEMPERATURES WILL START TO DROP BELOW FREEZING AROUND 4 AM MONDAY MORNING...AND THEN AGAIN AROUND 10 PM MONDAY NIGHT. * TEMPERATURES...LOWS WILL BE BETWEEN 30 AND 32 EARLY MONDAY MORNING. LOWS TUESDAY MORNING ARE GOING TO BE IN THE MID 20S. * IMPACTS...THE BELOW FREEZING TEMPERATURES WILL IMPACT THOSE PLANTS AND TREES THAT HAVE BEGUN TO GROW. A HARD FREEZE IS LIKELY MONDAY NIGHT AND TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ072-095-096-098>100-141600- /O.CON.KICT.FZ.W.0002.140415T0400Z-140415T1400Z/ ALLEN-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...IOLA...FREDONIA...CHANUTE...ERIE... SEDAN...COFFEYVILLE...INDEPENDENCE...PARSONS 849 PM CDT SUN APR 13 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM MONDAY TO 9 AM CDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM MONDAY TO 9 AM CDT TUESDAY. * TIMING...TEMPERATURES WILL DROP BELOW FREEZING AROUND 10 PM MONDAY NIGHT. * TEMPERATURES...LOWS TUESDAY MORNING WILL BE IN THE MID 20S. * IMPACTS...A HARD FREEZE IS LIKELY STARTING LATE MONDAY NIGHT. THE BELOW FREEZING TEMPERATURES WILL IMPACT THOSE PLANTS AND TREES THAT HAVE BEGUN TO GROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ LAWSON
912 WWUS73 KICT 140829 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 329 AM CDT MON APR 14 2014 KSZ032-033-047>053-067>071-082-083-091>094-142230- /O.CON.KICT.FZ.W.0001.140414T0900Z-140414T1400Z/ /O.CON.KICT.FZ.W.0002.140415T0400Z-140415T1400Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...KINGMAN...WICHITA...ANTHONY...HARPER... WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD 329 AM CDT MON APR 14 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT TUESDAY. * TIMING...TEMPERATURES WILL HOVER AROUND OR DROP JUST BELOW FREEZING THIS MORNING AND THEN AGAIN AROUND 10 PM TONIGHT. * TEMPERATURES...LOWS WILL BE BETWEEN 30 AND 32 THIS MORNING. LOWS TUESDAY MORNING WILL BE EVEN COLDER IN THE MID 20S. * IMPACTS...THE BELOW FREEZING TEMPERATURES WILL IMPACT THOSE PLANTS AND TREES THAT HAVE BEGUN TO GROW. A HARD FREEZE IS LIKELY MONDAY NIGHT AND TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ072-095-096-098>100-142230- /O.CON.KICT.FZ.W.0002.140415T0400Z-140415T1400Z/ ALLEN-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...IOLA...FREDONIA...CHANUTE...ERIE... SEDAN...COFFEYVILLE...INDEPENDENCE...PARSONS 329 AM CDT MON APR 14 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT TUESDAY. * TIMING...TEMPERATURES WILL DROP BELOW FREEZING AROUND 10 PM TONIGHT. * TEMPERATURES...LOWS TUESDAY MORNING WILL BE IN THE MID 20S. * IMPACTS...A HARD FREEZE IS LIKELY STARTING LATE TONIGHT. THE BELOW FREEZING TEMPERATURES WILL IMPACT THOSE PLANTS AND TREES THAT HAVE BEGUN TO GROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KETCHAM
744 WWUS73 KICT 141407 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 907 AM CDT MON APR 14 2014 KSZ032-033-047>053-067>071-082-083-091>094-150415- /O.EXP.KICT.FZ.W.0001.000000T0000Z-140414T1400Z/ /O.CON.KICT.FZ.W.0002.140415T0400Z-140415T1400Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...KINGMAN...WICHITA...ANTHONY...HARPER... WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD 907 AM CDT MON APR 14 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT TUESDAY... ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT FOR THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT TUESDAY. * TIMING...TEMPERATURES WILL HOVER AROUND OR DROP JUST BELOW FREEZING THIS MORNING AND THEN AGAIN AROUND 10 PM TONIGHT. * TEMPERATURES...LOWS WILL BE BETWEEN 30 AND 32 THIS MORNING. LOWS TUESDAY MORNING WILL BE EVEN COLDER IN THE MID 20S. * IMPACTS...THE BELOW FREEZING TEMPERATURES WILL IMPACT THOSE PLANTS AND TREES THAT HAVE BEGUN TO GROW. A HARD FREEZE IS LIKELY MONDAY NIGHT AND TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ072-095-096-098>100-150415- /O.CON.KICT.FZ.W.0002.140415T0400Z-140415T1400Z/ ALLEN-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...IOLA...FREDONIA...CHANUTE...ERIE... SEDAN...COFFEYVILLE...INDEPENDENCE...PARSONS 907 AM CDT MON APR 14 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT TUESDAY. * TIMING...TEMPERATURES WILL DROP BELOW FREEZING AROUND 10 PM TONIGHT. * TEMPERATURES...LOWS TUESDAY MORNING WILL BE IN THE MID 20S. * IMPACTS...A HARD FREEZE IS LIKELY STARTING LATE TONIGHT. THE BELOW FREEZING TEMPERATURES WILL IMPACT THOSE PLANTS AND TREES THAT HAVE BEGUN TO GROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ COOK
358 WWUS73 KICT 142054 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 354 PM CDT MON APR 14 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-151100- /O.CON.KICT.FZ.W.0002.140415T0400Z-140415T1400Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 354 PM CDT MON APR 14 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT TUESDAY. * TIMING...TEMPERATURES WILL DROP BELOW FREEZING AROUND 11 PM TONIGHT. * TEMPERATURES...LOWS WILL BE IN THE MID 20S IN MOST LOCATIONS...BUT IN THE LOWER 20S WEST OF HIGHWAY 14 IN CENTRAL KANSAS. * IMPACTS...A HARD FREEZE IS LIKELY STARTING LATE TONIGHT. THE BELOW FREEZING TEMPERATURES WILL IMPACT THOSE PLANTS AND TREES THAT HAVE BEGUN TO GROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ HOWERTON
797 WWUS73 KICT 150835 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 335 AM CDT TUE APR 15 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-151400- /O.CON.KICT.FZ.W.0002.000000T0000Z-140415T1400Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 335 AM CDT TUE APR 15 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * TIMING...TEMPERATURES WILL REMAIN BELOW FREEZING UNTIL AROUND 9 AM THIS MORNING. * TEMPERATURES...LOWS WILL BOTTOM OUT IN THE MID 20S IN MOST LOCATIONS... BUT IN THE LOWER 20S WEST OF HIGHWAY 14 IN CENTRAL KANSAS. * IMPACTS...A HARD FREEZE IS LIKELY EARLY THIS MORNING. THE BELOW FREEZING TEMPERATURES WILL IMPACT THOSE PLANTS AND TREES THAT HAVE BEGUN TO GROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KETCHAM
790 WWUS73 KICT 151339 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 839 AM CDT TUE APR 15 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-151445- /O.EXP.KICT.FZ.W.0002.000000T0000Z-140415T1400Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 839 AM CDT TUE APR 15 2014 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this freeze warning went out at Apr 13, 4:12 PM CDT, 26 minutes earlier.
Area forecast discussion, Apr 13, 4:12 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 412 PM CDT SUN APR 13 2014 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 405 PM CDT SUN APR 13 2014 VERY ACTIVE WEATHER CONTINUES. STRONG SURFACE FRONT WILL CONTINUE TO BLAST ACROSS THE AREA ABRUPTLY ENDING SPRING/EARLY SUMMER WEATHER WITH ONE LAST TASTE OF WINTER. SOLID ADVISORY WINDS WILL PERSIST INTO TONIGHT IN WAKE OF THE FRONT...AS SEVERE THREAT WANES IN SOUTHEAST KS. MINIMAL CHANCES FOR PRECIPITATION EARLY THIS EVENING WEST OF I-35...BUT CHANCES WILL PICK UP DURING THE NIGHT AS ELEVATED BAROCLINIC ZONE MOVES THROUGH...AIDED BY INCREASINGLY COLD AIR ALOFT/UPPER TROUGH PASSAGE. ANTICIPATE GOOD CHANCE FOR LIGHT SNOW OVER GOOD CHUNK OF AREA...BUT COMBO OF LIGHT RATES AND WARM SURFACE TEMPERATURES SHOULD LIMIT ACCUMULATIONS TO GRASSY AREAS. WITH TEMPERATURES DROPPING AT OR BELOW FREEZING HAVE UPGRADED WATCH TO FREEZE WARNING...ALTHOUGH TEMPERATURES ARE MARGINAL ACROSS THE SOUTH. TUE-WED: PRECIPITATION WILL LIKELY BE ONGOING...BUT SHIFTING EAST DURING THE DAY. TEMPERATURES WILL REMAIN WELL BELOW NORMAL. WITH SKIES CLEARING...APPEARS TO BE VERY GOOD CONDITIONS FOR RADIATIONAL COOLING TUE NIGHT. GIVEN HIGH CONFIDENCE OF WELL BELOW FREEZING... HAVE UPGRADED TO FREEZE WARNING TOMORROW NIGHT AS WELL. RETURN FLOW RAPIDLY RETURNS ON WED...WITH TEMPERATURES REBOUNDING ACROSS THE WEST...ESPECIALLY WITH THE SOUTHWEST DOWNSLOPE FLOW AHEAD OF FRONT. .LONG TERM...(THURSDAY THROUGH SUNDAY) ISSUED AT 405 PM CDT SUN APR 13 2014 LITTLE CHANGE TO INITIALIZATION GRIDS. STILL SEEING SOME DIFFERENCES IN TIMING OF COLD FRONT BETWEEN GFS/ECWMF ON THU-FRI..BUT BOTH PORTEND CHANCES OF PRECIPITATION AND COLDER TEMPERATURES SOMETIME IN THU-FRI TIME FRAME. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1239 PM CDT SUN APR 13 2014 ANTICIPATE NUMEROUS SHOWERS/THUNDERSTORMS GENERALLY EAST OF I-135 THIS AFTERNOON...AS A STRONG COLD FRONT BLASTS SOUTHEAST ACROSS THE REGION. STRONGEST ACTIVITY WILL BE CAPABLE OF LARGE HAIL AND STRONG/SEVERE ERRATIC WINDS. FRONT AND ASSOCIATED THUNDERSTORMS SHOULD EXIT SOUTHEAST KS AROUND 00Z. IN WAKE OF THE FRONT...VERY STRONG NORTHWEST WINDS WILL SPREAD SOUTHEAST...ALONG WITH HIGH IFR TO LOW MVFR CIGS. AS MAIN UPPER SYSTEM PULLS OUT OVERNIGHT...SHOULD EVEN SEE AREAS OF LIGHT SNOW DEVELOP FROM WEST TO EAST LATER TONIGHT INTO MONDAY MORNING...WITH LIGHT ACCUMULATIONS POSSIBLE ACROSS A GOOD CHUNK OF THE AREA. ADK && .FIRE WEATHER... ISSUED AT 405 PM CDT SUN APR 13 2014 ELEVATED FIRE DANGER WITH GUSTY WINDS TONIGHT WILL BE OFFSET BY PRECIPITATION CHANCES. NEXT SERIOUS THREAT WILL BE WITH RETURN FLOW THAT DEVELOP ON TUE/WED AFTERNOON AND EVENING. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 31 46 26 60 / 40 40 0 0 HUTCHINSON 30 45 25 60 / 50 30 0 0 NEWTON 30 44 26 59 / 50 30 0 0 ELDORADO 31 45 26 58 / 40 50 0 0 WINFIELD-KWLD 32 47 25 60 / 40 50 0 0 RUSSELL 30 47 23 64 / 30 10 0 0 GREAT BEND 30 46 23 63 / 30 10 0 0 SALINA 32 46 24 62 / 30 10 0 0 MCPHERSON 30 45 24 61 / 40 20 0 0 COFFEYVILLE 35 46 26 58 / 50 30 0 0 CHANUTE 33 44 24 57 / 50 50 0 0 IOLA 32 43 24 56 / 50 50 0 0 PARSONS-KPPF 34 45 25 57 / 50 40 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 11 PM MONDAY TO 9 AM CDT TUESDAY FOR KSZ032- 033-047>053-067>072-082-083-091>096-098>100. FREEZE WARNING FROM 4 AM TO 9 AM CDT MONDAY FOR KSZ032-033- 047>053-067>071-082-083-091>094. WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR KSZ032-033-047>052- 067-068-082-083-091-092. &&
Hazardous weather outlook, Apr 13, 1:15 PM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 115 PM CDT SUN APR 13 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-141815- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 115 PM CDT SUN APR 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON...GENERALLY EAST OF INTERSTATE 135. THE PRIMARY THREATS WILL BE LARGE HAIL UP TO ABOUT GOLFBALL SIZE...AND 60 TO 70 MPH WINDS. STRONG NORTHERLY WINDS WILL SPREAD SOUTH IN WAKE OF THE COLD FRONT. PLEASE SEE THE LATEST WIND ADVISORY FOR MORE DETAILS. VERY HIGH GRASSLAND FIRE DANGER IS LIKELY TODAY AHEAD OF THE FRONT...BUT THIS THREAT WILL SUBSIDE ONCE THE RAIN AND THUNDERSTORMS BEGIN...AND ALSO IN THE COLD AIR BEHIND THE FRONT. LIGHT SNOW ACCUMULATIONS ARE POSSIBLE LATE TONIGHT GENERALLY ALONG AND NORTH OF HIGHWAY 50...MAINLY ON GRASSY SURFACES. NEAR TO BELOW FREEZING TEMPERATURES ARE LIKELY OVERNIGHT OVER CENTRAL KANSAS...POSSIBLY THREATENING YOUNG OR SENSITIVE VEGETATION. PLEASE SEE THE LATEST FREEZE WATCH FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SNOW WILL BE POSSIBLE EARLY MONDAY OVER PORTIONS OF SOUTH CENTRAL KANSAS BEFORE DAYTIME TEMPERATURES RISE. LIGHT ACCUMULATIONS ARE POSSIBLE ON GRASSY SURFACES. COLD AIR WILL PERSIST INTO TUESDAY...WITH TEMPERATURES EXPECTED TO DROP INTO THE LOW TO MID 20S MONDAY NIGHT THREATENING SENSITIVE VEGETATION. PLEASE SEE THE LATEST FREEZE WATCH FOR MORE INFORMATION. THE GRASSLAND FIRE DANGER WILL BE VERY HIGH ON MONDAY...WITH VERY HIGH TO EXTREME ON TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON GENERALLY EAST OF INTERSTATE 135. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, Apr 13, 3:53 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
353 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM TSTM WND GST YATES CENTER 37.87N 95.74W
04/13/2014 E70 MPH WOODSON KS LAW ENFORCEMENT
&&
CDJLocal storm report, Apr 13, 4:05 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
405 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM TSTM WND GST 3 E YATES CENTER 37.87N 95.69W
04/13/2014 E60.00 MPH WOODSON KS TRAINED SPOTTER
&&
CDJLocal storm report, Apr 13, 4:14 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
414 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM TSTM WND GST 4 NW IOLA 37.97N 95.45W
04/13/2014 E60 MPH ALLEN KS TRAINED SPOTTER
&&
CDJLocal storm report, Apr 13, 4:19 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
419 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM TSTM WND GST 9 NE IOLA 38.02N 95.28W
04/13/2014 E60 MPH ALLEN KS TRAINED SPOTTER
&&
CDJLocal storm report, Apr 13, 4:24 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
424 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM TSTM WND GST CANEY 37.01N 95.93W
04/13/2014 E60 MPH MONTGOMERY KS TRAINED SPOTTER
SPOTTER ALSO REPORTED A FEW SMALL TREE LIMBS KNOCKED
DOWN.
&&
CDJLocal storm report, Apr 13, 4:31 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
431 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND GST INDEPENDENCE AIRPORT 37.15N 95.78W
04/13/2014 M63 MPH MONTGOMERY KS AWOS
&&
CDJThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 7:58 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Rice | 47 min |
| Apr 13, 3:30 AM CDT | Special Weather Statement | ICT | Neosho | 30 min |
| Apr 13, 4:17 AM CDT | Freeze Watch | ICT | Barton, Ellsworth, Lincoln, McPherson, Rice, Russell and 1 more | 12 hr |
| Apr 13, 4:17 AM CDT | Freeze Watch | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 12 hr |
| Apr 13, 11:34 AM CDT | Special Weather Statement | ICT | Woodson | 26 min |
| Apr 13, 12:01 PM CDT | Special Weather Statement | ICT | Marion | 44 min |
| Apr 13, 12:54 PM CDT | Special Weather Statement | ICT | Harvey | 36 min |
| Apr 13, 12:58 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 47 min |
| Apr 13, 1:22 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 38 min |
| Apr 13, 1:34 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk | 41 min |
| Apr 13, 2:09 PM CDT | Special Weather Statement | ICT | Butler | 36 min |
| Apr 13, 2:12 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood | 48 min |
| Apr 13, 2:49 PM CDT | Special Weather Statement | ICT | Greenwood | 26 min |
| Apr 13, 2:56 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood | 64 min |
| Apr 13, 3:02 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Greenwood, Woodson | 58 min |
| Apr 13, 3:13 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 47 min |
| Apr 13, 3:17 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood, Wilson, Woodson | 43 min |
| Apr 13, 4:00 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 45 min |
| Apr 13, 4:14 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Labette, Montgomery | 61 min |
| Apr 13, 4:38 PM CDT | Freeze Warning | ICT | Barton, Butler, Chase, Cowley, Elk, Ellsworth and 14 more | 16 hr |
| Apr 13, 4:56 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho, Wilson | 49 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.